# SDR 2006UALA01805

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 63,770 hours, 7,296 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EEL LIGHTS AT STAIRS INOP.  REPAIRED WIRING . OP CHECKS OK FOR SERVICE.
